Skip to main content
×
×
Home

A note on Fritz John sufficiency

  • J.M. Borwein (a1)
Abstract

An elementary proof is given of a sufficient optimality condition recently proven by B.D. Craven. This proof avoids the use of a transposition theorem and this allows for a strengthening of Craven's result.

Copyright
References
Hide All
[1]Abrams, Robert A., “Nonlinear programming in complex space: sufficient conditions and duality”, J. Math. Anal. Appl. 38 (1972), 619632.
[2]Craven, B.D., “Sufficient Fritz John optimal!ty conditions”, Bull. Austral. Math. Soc. 13 (1975), 411–419.
[3]Craven, B.D. and Mond, B., “Real and complex Fritz John theorems”, J. Math. Anal. Appl. 44 (1973), 773778.
[4]Craven, B.D. and Mond, B., “A Fritz John theorem in complex space”, Bull. Austral. Math. Soc. 8 (1973), 215220.
[5]Gulati, T.R., “A Fritz John type sufficient optimality theorem in complex space”, Bull. Austral. Math. Soc. 11 (1974), 219224.
[6]John, Fritz, “Extremum problems with inequalities as subsiduary conditions”, Studies and essays presented to R. Courant on his 60th birthday, 187204 (Interscience, New York, 1948).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed